# SDR SWAA2024012437484

- Difficulty date: January 4, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOR PANEL 242AF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] REPLACED FLOOR PANEL 242AF WITH PULLED STRANDS BY FABRICATING A NEW PANEL IAW SRM 53-00-50-2R-0 AND DWG 144A5810 ID:0004.;[02] DRAWING NUMBER ENTERED IN ERROR; FABRICATED BOARD IAW DWG 144A5810 ID:0189.;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2 AND MEASUREMENTS TABLE.
